MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE
Model Number KSP14100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of four devices involved in this event, please refer to report: 3013450937-2020-00054, 3013450937-2020-00055, and 3013450937-2020-00056.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The sales representative spoke to the surgeon and his pa and they indicated that there was no problem with the components, but that this was a poor bone quality issue.A revision surgery has not been scheduled yet.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient reported that their femur, tibia, and fibula fractured.

Brand Name
ELEOS STEM EXTENSION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10009628
Report Number3013450937-2020-00057
Device Sequence Number2320357
Product Code KRO
UDI-Device IdentifierB278KSP14100E0
UDI-PublicB278KSP14100E0
Combination Product (Y/N)N
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model NumberKSP14100E
Device Catalogue NumberKSP14100E
Device Lot Number1696588
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR